# SDR CALA2017021700406

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 53,821 hours, 19,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AT HSS 129.5 HAS A CRACK AT 20 INCHES FROM REAR SPAR.  REPAIRED IAW SRM 55-10-01.
